Journal of Symbolic Logic

Weakly Compact Cardinals: A Combinatorial Proof

S. Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 4 (1979), 559-562.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740464

Mathematical Reviews number (MathSciNet)
MR550384

Zentralblatt MATH identifier
0427.03049

JSTOR
links.jstor.org

Citation

Shelah, S. Weakly Compact Cardinals: A Combinatorial Proof. J. Symbolic Logic 44 (1979), no. 4, 559--562. https://projecteuclid.org/euclid.jsl/1183740464


Export citation